# SDR SWAA2022030948164

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY TIE DOWN PLATE RBL21 AFT OF CARGO DOOR IS CRACKED / RECEIVED NEW FCB TIEDOWN PLATE PER AFT OF THE CARGO DOOR ON PO# 744724 NEW PART WILL BE INSTALLED ON CUST CARD #753-140-00-01Y
